| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that there were scratches on the screen, was pressing harder on the buttons to respond, there was a crack on the insulin pump by the reservoir, there was grinding noise from the piston when priming and had no delivery alarms.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.